# SDR AALA202404157491

- Difficulty date: April 12, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 65,956 hours, 27,924 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG26509
- Condition: No Test
- Location: L1 Door
- Part time: 16,913 hours, 7,551 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OPERTIONAL CHECK FOR L1 DOOR SLIDE. INSTALLED NEW L1 DOOR SLIDE.
